# SDR SWAA2020032442722

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN L/H OVERWING EXIT SIGN HAS INOP BULB.         RELAMPED PASSENGER CABIN L/H OVERWING EXIT SIGN AND PERFORMED GOOD FUNCTIONAL TEST AS PER AMM 33-51-01-960-801 STEP. 2.C.(1.A.2)(1.C)(2)(3)(4). 59132U 21MAR20
